# SDR SWAA2024022647280

- Difficulty date: January 31, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN 1016 TENSION STRAP HAS CORROSION AT BS 1016 + 10 - 1016 + 14; RBL 17 -18; WL 208<[01] REMOVED AND REPLACED BS1016 TENSION STRAP AT RBL 17 IAW SRM 51-40-02 AND IAW DGW#147A5730;[02] JOB COMPLETE.
